# SDR J7SA2018053028001

- Difficulty date: May 28, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N531FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20150
- Aircraft time: 11,258 hours, 7,043 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

APU FIRE CAS ILLUMINATED DURING CRUISE AT 10000 FEET.  COMPLIED WITH QRH PROCEDURES AND DIVERTED.    R & R THE APU SQUIB.  INSPECTED APU ENCLOSURE AND FOUND NO EVIDENCE OF FIRE. NO DEFECTS NOTED. RESEALED FIREWALL.
